Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric Matrices

Chen Greif, Christopher C. Paige, David Titley-Péloquin, James M. Varah. Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric Matrices. SIAM J. Matrix Analysis Applications, 37(3):1071-1087, 2016. [doi]

Authors

Chen Greif

This author has not been identified. Look up 'Chen Greif' in Google

Christopher C. Paige

This author has not been identified. Look up 'Christopher C. Paige' in Google

David Titley-Péloquin

This author has not been identified. Look up 'David Titley-Péloquin' in Google

James M. Varah

This author has not been identified. Look up 'James M. Varah' in Google